# SDR UHLA201601230004

- Difficulty date: January 23, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 22,537 hours, 16,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 91-92
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO FUSELAGE SKIN BETWEEN FRAMES 91 AND 92 STRINGERS 28L.  REPAIRED IAW ETD2016-170-003505.
